I guess I should start from the very beginning.. I was 17 when I first got migraines. I had one that lasted 15 days and I went to the ER for it, they sent me to the neurologist, he wanted to put me on Topamax. Honestly my memory is so bad now I can’t remember what mg I started on. I think it was on 150mg, 75mg in the morning and 75mg at night. It was helping me when I first got on it, I lost some weight, I was fine for about a year. But it has been giving me the hardest time these past few months. I have felt completely out of touch, I barely feel like I’m real or even here(if that makes sense) I have trouble speaking, my head feels numb, I can’t remember anything either. Horrible anxiety, the list goes on. It’s awful. I am 19 now and I can’t be in school or hold a job like this. I have been tapering it down slowly since then. I now have tapered it down to 50mgs about 2 months ago, and on the 18th of this month I took it down to 3/4 of the 50mg pill 2x a day. I think I’m having withdrawal symptoms. I feel worse than ever. Every time I try to exercise I get a headache that lasts the whole day and meds won’t take it away! Also nauseous, dizzy, just so very out of it. My neuro and family doctor really aren’t helping me with this. I’ve changed drs multiple times. I’m scared that this is permanent damage. I sure hope I can get back to normal if I can ever get off of this poison. 🙁 anyone have any advice on tapering? Or your experience?